MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER
Model Number 18-5000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency was reported.Pericardial effusion is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
 
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, a small pericardial effusion was noticed on intracardiac echocardiography (ice).Ice was used after the transseptal puncture but prior to ablation to check for effusion, with none found.The left superior pulmonary vein (lspv) was ablated with no issues.While moving from the lspv to the left inferior pulmonary vein (lipv) the tip of the balloon catheter was possibly inserted in the left atrial appendage.After accessing the lipv, the effusion was noted as well as a drop in blood pressure.Pericardiocentesis was performed, after which the effusion was noted to be stable.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT X3 CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
marlboro MA 01752
Manufacturer Contact
ian christianson
500 nickerson rd.
marlboro, MA 01752
5086587231
MDR Report Key17845961
Report Number1225698-2023-00018
Device Sequence Number7381821
Product Code OAE
UDI-Device Identifier00859373007433
UDI-Public00859373007433
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number18-5000
Device Catalogue Number18-5000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight133 KG
Patient EthnicityNon Hispanic
Patient RaceWhite